# SDR AALA20100406TUL03

- Difficulty date: April 6, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- Aircraft time: 65,449 hours, 34,514 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

BHM - CREW REPORTED ODOR OF SMOKE AND ELECTRICAL FUMES IN AFT PORTION OF CABIN.  EMERGENCY DECLARED RETURNED BHM LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FLIGHT FERRIED TO LGA FOR REPAIRS.  FOUND HYDRAULIC LEAK COMING FROM LEFT THRUST REVERSER CONTROL VALVE.  REPLACED AUXILIARY POWER UNIT AND FLEX LINE.
